MathSciNet Relay Station
MathSciNet bibliographic data
MR2653106 65M99
Iqbal, S.; Idrees, M.; Siddiqui, A. M.; Ansari, A. R. Some solutions of the linear and nonlinear Klein-Gordon equations using the optimal homotopy asymptotic method. Appl. Math. Comput. 216 (2010), no. 10, 2898–2909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement